Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo shot and weigh gained?

k i know the depo shot makes some people gained weigh, but why? ist it cuz it makes you eat more or cuz it slows down your metabolism?

Answer Question
 
piwife

Asked by piwife at 1:29 PM on Jul. 31, 2009 in Health

Level 16 (2,685 Credits)
Answers (4)
  • I am not really sure, but all birth control can cause weight gain.
    casperskitty

    Answer by casperskitty at 1:35 PM on Jul. 31, 2009

  • I dont know but I got the depo shot and gained like no other
    Anonymous

    Answer by Anonymous at 1:35 PM on Jul. 31, 2009

  • When you mess with your body chemistry, you can expect to have problems...
    rkoloms

    Answer by rkoloms at 2:04 PM on Jul. 31, 2009

  • because it makes you body think it is PG
    IMAMOM2-2KIDS

    Answer by IMAMOM2-2KIDS at 3:50 PM on Jul. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN